# SDR RRXA010032

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10F
- Aircraft serial: 47801
- Aircraft time: 84,056 hours, 30,517 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Contaminated
- Location: Access Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GEN-B OFF LIGHT CAME ON, AC LOAD ZERO ALT  WITH AC BUS TIE 3 ISON LIGHT AND RT EMER PWR. NO CODE TO COVER PROBLEM.  FOUND MOISTURE ON DC POWER CENTER IN CACC.  REMOVED MOISTURE AND RAN ALL 3 ENGINES IAW DC-10 ENGINE RUN HANDBOOK.  NO FAULTS NOTED ON ELECTRICAL SYS TEST.
